# SDR ASAA2019072830230

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 25,213 hours, 8,159 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40F47G
- Condition: Failed
- Location: Weather Radar
- Part time: 24,969 hours, 8,139 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE USING WX RADAR IN FLIGHT WXR FAIL ANT AND PWS FAIL ILLUMINATED ON ND. GROUNDED - YES. REMOVED & REPLACED WEATHER RADAR DRIVE UNIT REF AMM 34-43-11.  ACCOMPLISHED WEATHER RADAR OPERATIONAL CHECK IAW AMM 34-43-00 OPS CHECK NORMAL.
